Journal article icon

Journal article

On the effects of a wide opening in the domain of the (stochastic) Allen-Cahn equation and the motion of hybrid zones

Abstract:

We are concerned with a special form of the (stochastic) Allen-Cahn equation, which can be seen as a model of hybrid zones in population genetics. Individuals in the population can be of one of three types; aa are fitter than AA, and both are fitter than the aA heterozygotes. The hybrid zone is the region separating a subpopulation consisting entirely of aa individuals from one ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/22-EJP888

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Role:
Author
More by this author
Institution:
University of Oxford
Role:
Author
Publisher:
Institute of Mathematical Statistics
Journal:
Electronic Journal of Probability More from this journal
Volume:
27
Article number:
161
Pages:
1–53
Publication date:
2022-12-19
Acceptance date:
2022-12-02
DOI:
EISSN:
1083-6489
Language:
English
Keywords:
Pubs id:
1311702
Local pid:
pubs:1311702
Deposit date:
2022-12-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP